# SDR HALA2010081000361

- Difficulty date: August 10, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 28,151 hours, 5,417 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - NR 1 ENG FOD DAMAGE TO NR 10 BLADE 4.5" FROM TIP OF FAN BLADE AREA "A".  BLENDED FAN BLADE IAW AMM 72-31-02, WITHIN LIMITS. EDDY CURRENT CK OK.  NO DEFECTS NOTED.
